# SDR GUUA02100701

- Difficulty date: February 10, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120226
- Aircraft time: 33,686 hours, 33,363 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Part number: 12021299001
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE DISCOVERED LT AND RT EMERGENCY LIGHTS INOPERATIVE.  REPLACED LT AFT EXTERNAL EMERGENCY LIGHT RECEPTACLE OPERATIONAL CHECK NORMAL.
